# SDR GAIA99254

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NO FLIGHT' - FOUND DURING 'HEAVY C-MAINTENANCE CHECK' AT TIMCO HEAVY MAINTENANCE FACILITY (WINSTON/SALEM, NC).  FOUND CRACK EXTENDING OUT FROM PREVIOUS REPAIR AT WS 656, UPPER STR 9, RIGHT WING.  RIGHT WING UPPER STR 9 RIGHT REPAIR AT WS 565.5 WAS REPAIRED IAW REO W00005 AND BOEING SB 727-57A159.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
